# SDR ASAA2022082139676

- Difficulty date: August 21, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 4,252 hours, 1,354 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: 0154MWCLB
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 05-020-01, FOUND ENG 2 EEC C1 FAULT WITH CORRELATED MAINTENANCE MESSAGE 73-43773. GROUNDED - YES. ON THE #2 ENG, FOUND FAULT CODE 73-43773, T25 SENSOR SIGNALS DO NOT AGREE ON EEC CH A. PERFORMED B737-9 IFIM TASK G73-21-00-810-915. REMOVED AND REPLACED #2 ENGINE T25 SENSOR REF B737-9 AMM 73-21-63/401. #2 EEC SYSTEM TEST PASSED WITH NO FAULTS FOUND. ETOPS GROUND VERIFICATION SUCCESSFUL.
